So I've been on minastrin since July, taking every pill regularly, and I started bactrim 6 days ago (continue it for 4 more days) for a bacterial infection in my throat and I had sex. Should I resort to a back up method and buy some plan b? My doctor had told me that antibiotics decrease birth control a then said I wouldn't have to worry because bactrim wasn't going to do that but I still don't know. But looking online I don't know if they were just saying that or if I misunderstood.
If the dr told you that, he was wrong. What you should have done was use a condom while you were on that and a week after you stopped. So you've got a few more days on it and a week after that you can use a condom. What part of the pill cycle are you in? I hate to just say use plan B without knowing that, because I don't like plan B use. Have you had any spotting lately?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Bacterial Skin Infection - When I started taking bactrim I did not know I was to avoid the sun, and?
Posted 18 Aug 2009 • 1 answer
Posted 9 Jan 2010 • 1 answer
Posted 27 Oct 2010 • 1 answer
Posted 16 May 2012 • 3 answers
Posted 30 Oct 2017 • 2 answers